MAUDE Adverse Event Report: ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = sid= (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin results on architect c16000 processing module for one pediatric patient.The results provided were: on (b)(6) 2020, sid: (b)(6); initial total bilirubin=22.29 mg/dl/ repeated on alinity=21 mg/dl and 20 mg/dl/ repeated on roche instrument=15.5 mg/dl there was no reported impact to patient management.
 
Additional Manufacturer Narrative
A ticket search was performed for the architect total bilirubin, reagent lot number 56776uq02.An investigation was performed for the customer issue and included a review of the complaint text, a search for tracking and trending, a review of historical performance and product labeling.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the total bilirubin assay, lot number 56776uq02 was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key10678182
Report Number3016438761-2020-00247
Device Sequence Number2757636
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number56776UQ02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601165.; ARC C16K PRC MOD, 03L77-01, C1601165.